Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had ethmoidal sinusitis. Prescribed zinat. Is the treatment harmful?

Hello, I had a ethmoidal sinusitis last week, My physician prescribed zinnat tablets 500mg for twice a day for 10 days. i have stopped once done with the first package of the medecine. Did I interrupt my treatement in a harmful way or the dosage i have taken was enough to kill the bacteria causing the sinusitis. Thank you
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Zinnat contains Cefuroxime which a very good antibiotic.
You should follow your doctor's prescription.
In Sinusitis,other sinuses will get involved too.
So,you should take complete course.
You can start again along with Anti inflammatory drug & Anti histamine.
Steam inhalation will be very much helpful
Wish you speedy recovery
Answered: Sun, 17 Feb 2013
I find this answer helpful
General & Family Physician Dr. Mamun Kabir's  Response
thank you.
sinusitis is usually caused by bacteria.
in that case an antibiotic is usually prescribed for 7-10 days.
it is necessary to complete the course for eradication & prevent drug resistance.
take care.
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor